# SDR CALA2025032003012

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 74,929 hours, 32,232 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR HAS LIQUID INGRESS TOP SIDE AT 159 IN FROM I/B END, 12IN FROM TRAILING EDGE , 1 IN IN DIAMETER.   REPAIRED L/H ELEVATOR TOP SIDE OF 159IN FROM INBOARD END, 12IN FROM TRAILING EDGE. 1INCH IN DIAMETER AS REQUIRED IN ZONE A IAW A320 SRM 55-21-11-300-005 CATEGORY A REPAIR.
